Show simple item record

dc.contributor.authorMashele, H.P.en_US
dc.date.accessioned2012-02-29T09:52:02Z
dc.date.available2012-02-29T09:52:02Z
dc.date.issued2010en_US
dc.identifier.citationMashele, H.P. 2010. Application of Mhaskar-Prestin operators to the convergence of orthonormal expansions. Mathematische Nachrichten, 283(8):1155-1170. [http://dx.doi.org/10.1002/mana.200310600]en_US
dc.identifier.issn0025-584Xen_US
dc.identifier.issn1522-2616 (Online)en_US
dc.identifier.urihttp://hdl.handle.net/10394/6165
dc.identifier.urihttp://dx.doi.org/10.1002/mana.200310600
dc.identifier.urihttp://onlinelibrary.wiley.com/doi/10.1002/mana.200310600/abstract
dc.description.abstractLet I be either R or (−1, 1),andletW : I → (0, ∞). Assume that W 2 is a weight. We study the quasi-interpolatory polynomial operators τ l,n,m introduced by Mhaskar and Prestin, for Freud weights, Erd˝os weights, and the e xponential weights on (−1, 1). We investigate boundedness of τ l,n,m in weighted L p spaces
dc.publisherWileyen_US
dc.subjectOrthonormal polynomials
dc.subjectMhaskar-Prestin operators
dc.titleApplication of Mhaskar-Prestin operators to the convergence of orthonormal expansionsen_US
dc.contributor.researchID21234175 - Mashele, Hopolang Phillip


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record